MAUDE Adverse Event Report: ZOLL CIRCULATION, INC. AUTOPULSE LI-ION BATTERY; CARDIAC RESUSCITATOR, LINE-POWERED

ZOLL CIRCULATION, INC. AUTOPULSE LI-ION BATTERY; CARDIAC RESUSCITATOR, LINE-POWERED
Model Number MODEL 200
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/05/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that when they arrived at work, they discovered the autopulse nxt battery (sn unknown) was stuck in the autopulse platform (sn (b)(6) because the battery's finger d-ring had popped out.It is unknown when the problem occurred.However, patient use information was requested, but no additional information was provided.
 
Additional Manufacturer Narrative
For g4: pma/510(k): premarket submission number not available/not released.Zoll has not received the autopulse nxt lithium-ion battery in complaint for investigation.A follow-up report will be filed if and when the product is returned and investigation has been completed.
 
Event or Problem Description
The customer reported that when they arrived at work, they discovered the autopulse nxt battery (sn (b)(6) was stuck in the autopulse nxt platform (sn (b)(6) because the battery's finger d-ring had popped out.No patient involvement.Zoll field technical service representative visited the customer site and removed the stuck nxt battery.A new battery was installed in the autopulse, and it slid in and out as it should.The customer put the autopulse nxt platform back into service.
 
Additional Manufacturer Narrative
Sections b5, h2, h6 codes, and h11 are updated.The reported complaint that the autopulse nxt battery (sn (b)(6) was stuck in the autopulse nxt platform was confirmed based on visual inspection.The root cause of the reported complaint was the broken d-ring latch, which prevented the customer from removing the battery from the platform's battery compartment.The root cause of the detached d-ring was a weak spot in the finger ring locking mechanism, which caused the finger ring to rotate past the lock/unlock mark.Because the latch assembly was detached from the battery, it could not be inserted into or removed from a known-good nxt platform.Therefore, further testing was not performed due to the verified physical damage.
 
Additional Manufacturer Narrative
Sections d4 (serial #) was updated.
 
Additional Manufacturer Narrative
H6 component code (g) was added.

Brand Name
AUTOPULSE LI-ION BATTERY
Common Device Name
CARDIAC RESUSCITATOR, LINE-POWERED
Manufacturer (Section D)
ZOLL CIRCULATION, INC.
2000 ringwood ave.
san jose CA 95131
Manufacturer (Section G)
ZOLL CIRCULATION, INC.
2000 ringwood ave.
san jose CA 95131
Manufacturer Contact
kim thoa sackrison
2000 ringwood ave.
san jose, CA 95131
4084192347
MDR Report Key24461673
Report Number3010617000-2026-00142
Device Sequence Number10052104
Product Code DRM
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 04/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMODEL 200
Device Catalogue Number8700-001012
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/05/2026
Supplement Date Received by Manufacturer03/05/2026
03/31/2026
04/03/2026
Initial Report FDA Received Date02/26/2026
Supplement Report FDA Received Date03/31/2026
03/31/2026
04/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/10/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown